# SDR SWIA2020020348120

- Difficulty date: December 10, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blowout Panel
- Condition: Debonded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BLUE BLOWOUT PNL AT 621 IS DISBONDED       (C-CHECK)   RO:1/29/2020REMOVED, RESEATED AND REINSTALLED DECOMPRESSION EQUALIZER RUBBER-DIAPHRAGM AT FS621. REF CRJ200 AMM.
